# SDR IPXA2017091421725

- Difficulty date: August 21, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NYB67083
- Condition: Gouged
- Location: Bs 1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTERIOR FUSELAGE SKIN IS GOUGED AT BS 1153, LONGERON 44L.  REPAIRED THE SKIN IAW EA 011-5330-01-A6984, REV I/R, AND EO MD11-5330-65670-A.   MAJOR.
